# SDR FDEA202007131801

- Difficulty date: July 13, 2020
- Submitted: September 8, 2020
- Operation: Air carrier
- Aircraft: N651FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 728
- Aircraft time: 35,707 hours, 19,423 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: A55276055000E51
- Part serial: CP12715
- Condition: Delaminated
- Location: Rudder
- Stage of operation: IN
- How discovered: T
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRAPPED WATER INDICATION ON ELEVATOR UPPER SKIN PANEL HONEYCOMB CORE CELLS.  LOCATED AT 6 INCH INBOARD FROM RIB 10 AND 15.5 INCH FROM TRAILING EDGE ON LT HORIZONTAL STABILIZER (1EA) (L=3 INCH. W=2.25 INCH).  REPAIRED ELEVATOR UPPER SKIN PANEL HONEYCOMB CORE CELLS AT LEVEL 6.5'' FROM I/B ERIB 10 AND 15.5'' FROM T/E ON HORIZONTAL STABILIZER LT, AS PER A300 SRM 55-21-12 PB 201 PARA 5.B.  THIS REPAIR IS APPLICABLE TO THE INSPECTION PROGRAM DEFINED IN SRI AND   FIRST INSPECTION AFTER A/C FIRST FLIGHT AT 42500FC/89000FH, AS PER SRI 55-21-12-2-001-00 TABLE 202.  SUBSEQUENT INSPECTION AND INSPECTION METHOD TBD AND EA 6-5520-T0355929 (P1).  REPAIR IS CAT B AND TRACKING IS ON EA.
